MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCIVA ICD DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR DEVICE

BOSTON SCIENTIFIC CORPORATION PERCIVA ICD DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR DEVICE
Model Number D413
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Unspecified Infection (1930)
Date of Event 03/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this implantable cardioverter defibrillator (icd) had hematoma.This device was surgically revised to remove pocket hematoma and the device remains in service.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Revision to the initial mdr in block b5 event description and h6 patient code.This supplemental report was created to capture additional information.
 
Event or Problem Description
It was reported that the patient with this implantable cardioverter defibrillator (icd) had hematoma.This device was surgically revised to remove pocket hematoma and the device remains in service.No additional adverse patient effects were reported.Additional indicates that this icd was a part of a full system extraction due to infection and a new icd of the same model was placed.This device was retained by the customer.No additional adverse patient effects were reported.

Brand Name
PERCIVA ICD DR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR DEVICE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24725606
Report Number2124215-2026-17126
Device Sequence Number15763661
Product Code LWS
UDI-Device Identifier00802526587955
UDI-Public(01)00802526587955(17)271104
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberD413
Device Catalogue NumberD413
Device Lot Number143748
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/15/2026
Date Device Manufactured11/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age74 YR
Patient SexMale